# SDR 2023FA0000019

- Difficulty date: January 9, 2023
- Submitted: January 9, 2023
- Operation: General aviation
- Aircraft: N699GA
- Make and model: Gulstm GV
- Aircraft serial: 73099
- Aircraft time: 19 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GULFSTREAM GVII-G600 INCLUDES GULFSTREAM STC ST04324AT-D THAT INCLUDES AN ELECTRICALLY OPERATED 'FORWARD CABIN POCKET DOOR'.  THE GULFSTREAM PASSENGER BRIEFING CARD DOES NOT ADDRESS THE LOCATION OR INSTRUCTIONS FOR PASSENGER OPENING/EXISTING THROUGH THIS DOOR (FRANGIBLE) IN CASE OF AN EMERGENCY.  SUGGEST THE GULFSTREAM PASSENGER BRIEFING CARD IS REVISED TO DEPICT NORMAL AND EMERGENCY OPERATION OF THIS 'FORWARD CABIN POCKET DOOR' AND STC ST04324AT-D SHOULD BE REVISED TO REQUIRE A PASSENGER BRIEFING REGARDING EMERGENCY OPERATION OF THIS 'FORWARD CABIN POCKET DOOR' (THAT THE FRANGIBLE DOOR CAN BE BROKEN THROUGH IF STUCK CLOSED).
